# SDR CA050614001

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 43,486 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID COFFEEMAKER IN AFT GALLEY U/S A SPARK CAME FROM IT AND IT WAS TURNED OFF BY F/A GALLEY POWER OFF.ACTION: C/M REPLACED. POS 505 AND 506 BREW CYCLE OPS CHECKED (SERV).
